Volume 18 (2012)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Homological algebra of knots and BPS states

Sergei Gukov and Marko Stošić

Geometry & Topology Monographs 18 (2012) 309–367

DOI: 10.2140/gtm.2012.18.309

arXiv: 1112.0030

Abstract

Keywords

knot invariants, BPS states, categorification, colored HOMFLY polynomial

Mathematical Subject Classification

Primary: 57M25

Secondary: 81T30

References
Publication

Received: 17 January 2012
Revised: 13 November 2012
Accepted: 19 March 2013
Published: 28 May 2013

Authors
Sergei Gukov
California Institute of Technology 452-48
Pasadena, CA 91125
USA
and
Max-Planck-Institut für Mathematik
Vivatsgasse 7
D-53111 Bonn
Germany
Marko Stošić
Instituto de Sistemas e Robotica and CAMGSD
Instituto Superior Tecnico
Torre Norte Piso 7, IST
Av. Rovisco Pais
1049-001 Lisbon
Portugal
and
Mathematical Institute SANU
Knez Mihailova 36
11000 Beograd
Serbia